# SDR AALA2019012859017

- Difficulty date: January 23, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 61,809 hours, 27,019 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 46502003030316
- Part serial: 0015081
- Condition: Faulted
- Location: Mlg
- Part time: 42,279 hours, 16,519 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTENDED,  CYCLED THE GEAR AND POSITIVE GEAR EXTENSION.   REPLACED THE LANDING GEAR RELAY IAW AMM,  SWUNG THE LANDING GEAR, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 32-32-00-810-A.
